# SDR FDEA202309121622

- Difficulty date: September 12, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 96,594 hours, 22,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Part number: NCA605033
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ACM BAY AT STA Y=535 X=24 AT NOSE GEAR WEB HAS EXFOLIATION CORROSION. (JUST AFT OF   #2 ACM).  REMOVED, FABERCATED, INSTALLED NCA5055-33 REINFORCEMENT AND NCA6050-63 STRIP IAW   SRM   SRM 51-33-01-0G AND DWG NCA6050
